# SDR 2022FA0000450

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: General aviation
- Aircraft: N212AH
- Make and model: Bell 212
- Aircraft serial: 30959
- Aircraft time: 18,232 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 31655241525
- Condition: Leaking
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE ASSEMBLY CHAFING DAMAGE RESULTING IN LOSS OF FLUID.
